American journal of health-system pharmacy : AJHP : official journal of the American Society of Health-System Pharmacists · 2012
Deep vein thrombosis associated with a single dose of romiplostim in a high-risk patient.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Przespo Eugene, Elefante Anjana
Аннотация
PURPOSE: The case of a patient who developed thrombosis after receiving a single dose of romiplostim is reported.
SUMMARY: A 63-year-old, 76-kg Caucasian man arrived at our clinic complaining of right-lower-extremity edema and redness. The patient had a complicated cardiac history, including two coronary artery bypass grafts and five percutaneous coronary interventions. The patient had a history of stage IV marginal zone lymphoma of the distal stomach and proximal duodenum and stage IV mantle cell lymphoma, both of which were successfully treated. He also underwent peripheral blood autologous bone marrow transplantation. Over a year later, the patient was found to have profound thrombocytopenia, with a platelet count of <5 × 10(9)/L. A bone marrow biopsy was negative for active lymphoma but suggested idiopathic thrombocytopenia purpura (ITP). One week after receiving a single subcutaneous dose (1 μg/kg) of romiplostim, the patient complained of lower-right-extremity edema and redness. Suspicion of a deep vein thrombosis (DVT) was confirmed with a Doppler study. At the time of his DVT, his platelet count was 51 × 10(9)/L. The patient was given enoxaparin 1 mg/kg subcutaneously twice daily for six months. Romiplostim was discontinued after the first dose; however, the patient continues to take danazol. Since then, the patient's platelet count has consistently remained above 50 × 10(9)/L. The patient had no further venous thromboembolic events.
CONCLUSION: A 63-year-old man with a history of cardiovascular disease and prior malignancy developed a DVT after receiving a single dose of romiplostim for the treatment of ITP.
SUMMARY: A 63-year-old, 76-kg Caucasian man arrived at our clinic complaining of right-lower-extremity edema and redness. The patient had a complicated cardiac history, including two coronary artery bypass grafts and five percutaneous coronary interventions. The patient had a history of stage IV marginal zone lymphoma of the distal stomach and proximal duodenum and stage IV mantle cell lymphoma, both of which were successfully treated. He also underwent peripheral blood autologous bone marrow transplantation. Over a year later, the patient was found to have profound thrombocytopenia, with a platelet count of <5 × 10(9)/L. A bone marrow biopsy was negative for active lymphoma but suggested idiopathic thrombocytopenia purpura (ITP). One week after receiving a single subcutaneous dose (1 μg/kg) of romiplostim, the patient complained of lower-right-extremity edema and redness. Suspicion of a deep vein thrombosis (DVT) was confirmed with a Doppler study. At the time of his DVT, his platelet count was 51 × 10(9)/L. The patient was given enoxaparin 1 mg/kg subcutaneously twice daily for six months. Romiplostim was discontinued after the first dose; however, the patient continues to take danazol. Since then, the patient's platelet count has consistently remained above 50 × 10(9)/L. The patient had no further venous thromboembolic events.
CONCLUSION: A 63-year-old man with a history of cardiovascular disease and prior malignancy developed a DVT after receiving a single dose of romiplostim for the treatment of ITP.